О трансфинитных пространствах

И. Максимов

Matematiceskij sbornik

  • Volume: 45, Issue: 3, page 553-558
  • ISSN: 0368-8666

How to cite


Максимов, И.. "О трансфинитных пространствах." Matematiceskij sbornik 45.3 553-558. <http://eudml.org/doc/64996>.

author = {Максимов, И.},
journal = {Matematiceskij sbornik},
keywords = {Set theory, real functions},
language = {rus},
number = {3},
pages = {553-558},
publisher = {Tipogr. Lissnera i Sobko},
title = {О трансфинитных пространствах},
url = {http://eudml.org/doc/64996},
volume = {45},

AU - Максимов, И.
TI - О трансфинитных пространствах
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 3
SP - 553
EP - 558
LA - rus
KW - Set theory, real functions
UR - http://eudml.org/doc/64996
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.